# SDR AALA20150912006

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 59,851 hours, 7,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR EMER POWER SUPPLY M33099 BATTERY CAPACITY TEST FAILED LESS THAN 10 MINUTES.  REPLACED LT NR 2 DOOR EMER POWER SUPPLY M33099.  INSTALLATION TEST CARRIED OUT & RESULTS NORMAL IAW AMM 33-51-06.
